# SDR ASAA2023051846503

- Difficulty date: May 18, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE AREAS OF CORROSION ON L/H WING TOP SKIN PANEL 2 T/E OVERHANG BETWEEN RIB 14-18 GROUNDED - YES. ACCOMPLISHED EA A320-57EA-01874 REV. 00 MINOR REPAIR
